# SDR SWAA2024100929962

- Difficulty date: August 24, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WEB PRESSURE DECK AT BS 663 AND LBL 30 AT MAIN WHEEL WELL COMPARTME (CRACK LENGTH: 0.250 IN. APPROX.) 2024-528430<[01] TOOL USED ON STEP 5; 6 AND 7 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] STEP 14. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 60009161631 AND DUE DATE : 11-MAR-25.;[03] PERFORMED REPAIR ON WEB PRESSURE DECK AT BS 663 AND LBL 30 AT MAIN WHEEL WELL COMPARTMENT I.A.W B737-700 SRM 53-40-51-2R-2 REPAIR 2; PARAGRAPH 4 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REJECTED REPAIR ON WEB PRESSURE DECK AT BS 663 AND LBL 30 AT MAIN WHEEL WELL COMPARTMENT I.A.W B737-700 SRM 53-40-51-2R-2 REPAIR 2; PARAGRAPH 4 AND SRM 51-40-02. DUE TO MISSING INSTALL OF WEB REMOVED SEE TTG8Q00VWJP1;[05] PERFORMED REPAIR ON WEB PRESSURE DECK AT BS 663 AND LBL 30 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; PARAGRAPH 4 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] CORRECTED STEP 5. PERFORMED REPAIR ON WEB PRESSURE DECK AT BS 663 AND LBL 30 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; PARAGRAPH 4 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW. TO INSTALLATION OF WEB SEE TTG8Q00VWJP1.;[07] PERFORMED REPAIR ON WEB PRESSURE DECK AT BS 663 AND LBL 30 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; PARAGRAPH 4 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW. TO INSTALLATION OF WEB SEE TTG8Q00VWJP1. RII
